# SDR RAIA00506029

- Difficulty date: June 22, 2005
- Submitted: June 30, 2005
- Operation: Air carrier
- Aircraft: N822HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 16,092 hours, 14,609 cycles
- Engine: Allsn AE3007A
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Dirty
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LANDING GEAR AIR GROUND MESSAGE ON EICAS.  MAINTENANCE CLEANED ALL AIR/GRD PROXIMITY SWITCHES AND PERFORMED RESET OF LGEU AIR/GRD LOGIC.  OPS CHECKED GOOD.
